# SDR UALA2009032700910

- Difficulty date: March 27, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 39,192 hours, 14,926 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT LIGHTS CAME ON DURING TAXI IN.  STILL ON WITH THE EMER EXIT LIGHT SWITCH OFF.  CYCLED NS-FSB SIGN SWITCHES AND NORMAL OPERATION RESTORED, ACP'D OPERATIONAL TEST OF EMERGENCY LIGHTS, CKS OKAY.
